Boundary regularity for the Ricci equation, geometric convergence, and Gel-fand's inverse boundary problem

Michael Anderson, Atsushi Katsuda, Yaroslav Kurylev, Matti Lassas, Michael Taylor

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInventiones Mathematicae
Volume158
Issue number2
Pages (from-to)261-321
Number of pages61
ISSN0020-9910
DOIs
Publication statusPublished - 2004
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Cite this